H. V. Tuhai

Search this author in Google Scholar


Articles: 1

On new points of the discrete spectrum under singular perturbations

H. V. Tuhai

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 24 (2018), no. 3, 288-296

We study the emergence problem of new points in the discrete spectrum under singular perturbations of a positive operator. We start with the sequential approach to construction of additional eigenvalues for perturbed operators, which was produced by V. Koshmanenko on the base of rigged Hilbert spaces methods. Two new observations are established. We show that one can construct a point of the discrete spectrum of any finite multiplicity in a single step. And that the method of rigged Hilbert spaces admits an application to the modified construction of a new point of the discrete spectrum under super-singular perturbations.


All Issues